# SDR SWI202402200171

- Difficulty date: December 22, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE AFT LOWER SHOOT BOLT FITTING GOUGED   (C-CHECK RO 2/19/2024)   REPAIRED PASSENGER DOOR SURROUND STRUCTURE AFT LOWER SHOOT BOLT FITTING BY COMPLYING WITH ALL STEPS OF REO 670-53-21-2352 REV -- DATED 2023-12-29
